# SDR SWAA2024031354556

- Difficulty date: February 4, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 54,831 hours, 30,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA ON PNL 192F UNDER DME #2 ANTENNA HAS CORROSION.<[01] REF TASK CARD TTG8Q00RC9UP FOR RECIEVING NEW PANEL.;[02] VERIFIED STEP 1.
